# SDR IPXA2016040901855

- Difficulty date: March 8, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CENTER WING UPPER SKIN CORRODED BS XCW 114 S10-S11.  REPAIRED NOTED CORROSION IAW EA 011-5730-01-A6171 REV IR AND EO MD11-5330-60302-A.
